advertisement
Question
Posted by: KT | 2011/10/03

unexpected weight gain

I have begun picking up weight and having pains in my actual stomach for a while now. I have never had weight problems, and i am not eating more than I did before, or am i eating more unhealthily. I have picked up 3kgs in a week and a half and my stomach whas gotten huge. I have started taking clenbuterol 2 weeks ago, just so i could lose a kg or two, but this has happened. I dont know if they could be related. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi KT

That's very rapid weight gain, so yes, something to be concerned about. The fact that it has co-incided with the clenbuterol use is a worrying sign. The obvious thing is to stop the drug, immediately. That should correct the problem. Failing this, you may consider seeing a doctor, if the stopping of the drug doesn't change anything.

Ross

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: fitnessdoc | 2011/10/13

Hi KT

That's very rapid weight gain, so yes, something to be concerned about. The fact that it has co-incided with the clenbuterol use is a worrying sign. The obvious thing is to stop the drug, immediately. That should correct the problem. Failing this, you may consider seeing a doctor, if the stopping of the drug doesn't change anything.

Ross

Reply to fitnessdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement